# SDR USAA2014061200029

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 3,738 hours, 619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A6 VISIT R2 DOOR ASSIST BOTTLE HAS LOW PRESS.  SERVICED R2 DOOR ASSIST BOTTLE IAW JOB CARD 33C80052002.
